Case 6 – update 1

20 minutes after his son reports that he appears more confused.  On review you note a slight facial droop, his speech is a little slurred, and he is definitely more confused.  His daughter has brought in a list of medications which include atenolol, warfarin, and metformin.  The son reports that he also takes over the counter aspirin as it is meant to be good for your heart.  A CT has been requested but, radiology are currently busy with another emergency, so advise this may be a number of hours.

What would be your immediate action?

What other consideration are needed in this case?

About TeamHaem

Online education and discussion about all things haematological
This entry was posted in Acquired bleeding, Anticoagulation and tagged , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s